I am 29, and I have been religiously taking Ortho Tri-Cyclen pills for just over 2 years. I only stopped a pack one time about a 7 months ago, after I forgot to take my pill for 2 days in a row. I got right back on the horse the next month, though. Anywho, when I first started the pill in Feb 2011, my breasts grew minimally...from BARELY an A to almost an A, and there was no tenderness at all. Beginning about Feb 2013, my breasts started to get a little tender, as they do when my period is about to come, and whole up a lot. After my period was over, I thought they were starting to go down, but instead got larger and more tender. Now I am a full A cup with side-boob. I cannot sleep on my stomach and have been sleeping on top of a pillow for the past few weeks, because they are THAT tender. I'm not sure what's going on, but before you ask, I am not pregnant. I've been celibate for over a year. I initially got on these pills to help with my acne problem than started in Summer of 2010. I found that this was due to PCOS. The pills worked as extra protection when I was sexually active, but I stayed on it because it cleared up my acne. Before I head to the Dr., Any thoughts?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.